American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Thomas Church, Jordan S. Ellenberg and Benson Farb. Representation stability in cohomology and asymptotics for families of varieties over finite fields. Contemporary Mathematics 620 (2014) 1-54.
Book volume table of contents
View Article: PDF

[2] Alina Ostafe, David Thomson and Arne Winterhof. On the Waring Problem with multivariate Dickson polynomials. Contemporary Mathematics 579 (2012) 153-161.
Book volume table of contents
View Article: PDF

[3] Eric Férard, Roger Oyono and François Rodier. Some more functions that are not APN infinitely often. The case of Gold and Kasami exponents. Contemporary Mathematics 574 (2012) 27-36.
Book volume table of contents
View Article: PDF

[4] Alina Ostafe and Igor Shparlinski. Degree growth, linear independence and periods of a class of rational dynamical systems. Contemporary Mathematics 574 (2012) 131-143.
Book volume table of contents
View Article: PDF

[5] Sudhir R. Ghorpade and Samrith Ram. Enumeration of Splitting Subspaces over Finite Fields. Contemporary Mathematics 574 (2012) 49-58.
Book volume table of contents
View Article: PDF

[6] San Ling, Enver Ozdemir and Chaoping Xing. Constructing irreducible polynomials over finite fields. Math. Comp. 81 (2012) 1663-1668.
Abstract, references, and article information
View Article: PDF

[7] Alina Ostafe and Igor E. Shparlinski. On the Waring problem with Dickson polynomials in finite fields. Proc. Amer. Math. Soc. 139 (2011) 3815-3820. MR 2823028.
Abstract, references, and article information
View Article: PDF

[8] Alina Ostafe and Igor E. Shparlinski. On the length of critical orbits of stable quadratic polynomials. Proc. Amer. Math. Soc. 138 (2010) 2653-2656. MR 2644881.
Abstract, references, and article information
View Article: PDF

[9] Daniel J. Katz. Point count divisibility for algebraic sets over ${\mathbb {Z}}/p^\ell {\mathbb {Z}}$ and other finite principal rings. Proc. Amer. Math. Soc. 137 (2009) 4065-4075. MR 2538567.
Abstract, references, and article information
View Article: PDF

[10] Ariane M. Masuda and Michael E. Zieve. Permutation binomials over finite fields. Trans. Amer. Math. Soc. 361 (2009) 4169-4180. MR 2500883.
Abstract, references, and article information
View Article: PDF

[11] Michael E. Zieve. On some permutation polynomials over $\mathbb {F}_q$ of the form $x^r h(x^{(q-1)/d})$. Proc. Amer. Math. Soc. 137 (2009) 2209-2216. MR 2495253.
Abstract, references, and article information
View Article: PDF

[12] Wei Cao and Qi Sun. Factorization formulae on counting zeros of diagonal equations over finite fields. Proc. Amer. Math. Soc. 135 (2007) 1283-1291. MR 2276636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ariane Masuda and Daniel Panario. Sequences of consecutive smooth polynomials over a finite field. Proc. Amer. Math. Soc. 135 (2007) 1271-1277. MR 2276634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Robert S. Coulter. The classification of planar monomials over fields of prime square order. Proc. Amer. Math. Soc. 134 (2006) 3373-3378. MR 2231922.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Amir Akbary and Qiang Wang. A generalized Lucas sequence and permutation binomials. Proc. Amer. Math. Soc. 134 (2006) 15-22. MR 2170538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Kent E. Morrison. The polynomial analogue of a theorem of Rényi. Proc. Amer. Math. Soc. 133 (2005) 2897-2902. MR 2159767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Andrew Granville. It is easy to determine whether a given integer is prime. Bull. Amer. Math. Soc. 42 (2005) 3-38. MR 2115065.
Abstract, references, and article information
View Article: PDF

[18] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Xiang-dong Hou. Solution to a problem of S. Payne. Proc. Amer. Math. Soc. 132 (2004) 1-6. MR 2021242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Sophie Huczynska and Stephen D. Cohen. Primitive free cubics with specified norm and trace. Trans. Amer. Math. Soc. 355 (2003) 3099-3116. MR 1974677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Peter Fleischmann, Markus Chr. Holder and Peter Roelse. The black-box Niederreiter algorithm and its implementation over the binary field. Math. Comp. 72 (2003) 1887-1899. MR 1986810.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joachim von zur Gathen. Irreducible trinomials over finite fields. Math. Comp. 72 (2003) 1987-2000. MR 1986817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Joachim von zur Gathen and Jürgen Gerhard. Polynomial factorization over ${\mathbb F}_2$. Math. Comp. 71 (2002) 1677-1698. MR 1933050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto. Corrigenda to ``New primitive $t$-nomials $(t=3,5)$ over $GF(2)$ whose degree is a Mersenne exponent,'' and some new primitive pentanomials. Math. Comp. 71 (2002) 1337-1338. MR 1898761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Shuhong Gao and Alan G. B. Lauder. Hensel lifting and bivariate polynomial factorisation over finite fields. Math. Comp. 71 (2002) 1663-1676. MR 1933049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Greg Stein. Using the theory of cyclotomy to factor cyclotomic polynomials over finite fields. Math. Comp. 70 (2001) 1237-1251. MR 1709159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto. New primitive $t$-nomials $(t = 3,5)$ over $GF(2)$ whose degree is a Mersenne exponent. Math. Comp. 69 (2000) 811-814. MR 1665959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Peter Roelse. Factoring high-degree polynomials over $\mathbf F_2$ with Niederreiter's algorithm on the IBM SP2. Math. Comp. 68 (1999) 869-880. MR 1604383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] B. Sury. The Chevalley-Warning theorem and a combinatorial question on finite groups. Proc. Amer. Math. Soc. 127 (1999) 951-953. MR 1476394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2